5 Replies Latest reply on Dec 19, 2013 7:57 AM by DavD

    Menu Bar issue

    DavD

      I have a new re-install of Photoshop and Bridge on a new HDD.  My menu bar is acting differently, drop-downs are fine, it's when I select on choice the has additional choices that things are different.

       

      From File > Type, if I select and menu with additional choices, the flyout goes to the viewer's right.  From Select > Help, additional choice flyout's go to the viewer's left, not the right.  How do I get all flyouts going to the viewer's right (following the arrow).

        • 1. Re: Menu Bar issue
          Trevor.Dennis Adobe Community Professional (Moderator)

          I don't think you can.  Fly-outs tend to go to the left if narrow, but to the right if not.  Is it causing you a problem?

          • 2. Re: Menu Bar issue
            DavD Level 1

            Hi Trevor!  Yes it is cause problems.  First, I've used PS since CS and I've been using CS6 (CC) and this is the first time I've had this issue since CS3 or CS4.  I have a large monitor so none of that is the issue.

             

            The problem is time and inconsistency with what's selected.  It's difficult dragging across for the correct sellection. 

            • 3. Re: Menu Bar issue
              Jeff Arola Adobe Community Professional

              What operating system are you using?

               

              Does it happen in other applications/programs?

              • 4. Re: Menu Bar issue
                DavD Level 1

                Windows 7   If I move Bridge down and to the right, some of the fly out menus will go left but not if maximized.  This issue hasn't happened before and I've re-installed PS CS6 (CC) a couple of times since it's been out.  It almost sounds like other's may be experiencing this issue and think it's normal behavior.  There's not one educational video I've watched that this behavior occurs.

                • 5. Re: Menu Bar issue
                  DavD Level 1

                  OK, I just found the answer in a 2009 thread.  It's really being affected by my OS because when I installed my Wacom tablet, the check box to use Windows Ink was checked.  Original thread ~ http://forums.adobe.com/thread/781799

                   

                  http://forums.adobe.com/servlet/JiveServlet/downloadImage/2-3422145-55392/353-431/Untitled-2.png

                   

                  Message was edited by: DavD